Skip to main content

Igor Nikolaev

Profile picture for Igor Nikolaev

Contact Information

Department of Mathematics
251 CAB, MC-382
1409 W. Green Street
Urbana, IL 61801

Research Interests

Quasiconformal mappings, Monge-Ampere equations, regularity problems in Riemannian geometry.

Additional Campus Affiliations

Professor, Mathematics

Recent Publications

Berg, I. D., & Nikolaev, I. G. (2018). Characterization of aleksandrov spaces of curvature bounded above by means of the metric cauchy–schwarz inequality. Michigan Mathematical Journal, 67(2), 289-332.

Berg, I. D., & Nikolaev, I. G. (2017). K-Euler’s inequality in Aleksandrov’s CAT(K) space. Journal of Geometry, 108(3), 869-878.

Berg, I. D., & Nikolaev, I. G. (2008). Quasilinearization and curvature of Aleksandrov spaces. Geometriae Dedicata, 133(1), 195-218.

Berg, I. D., & Nikolaev, I. G. (2007). On a distance characterization of A.D. Aleksandrov spaces of nonpositive curvature. Doklady Mathematics, 75(3), 336-338.

Berg, I. D., & Nikolaev, I. G. (2007). On an extremal property of quadrilaterals in an Aleksandrov space of curvature $leq K$. In The interaction of analysis and geometry (1 ed., Vol. 424, pp. 1-15). (Contemp. Math.). American Mathematical Society.

View all publications on Illinois Experts